Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On group d.g. near-rings


Authors: S. J. Mahmood and J. D. P. Meldrum
Journal: Proc. Amer. Math. Soc. 88 (1983), 379-385
MSC: Primary 16A76; Secondary 16A26
DOI: https://doi.org/10.1090/S0002-9939-1983-0699398-9
MathSciNet review: 699398
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Meldrum has generalized the idea of a group ring and has defined a group d.g. near-ring for a faithful d.g. near-ring $ (R,S)$ on a multiplicative group $ G$. In this paper we generalize this idea even further and define a group d.g. near-ring for an arbitrary d.g. near-ring. We also prove some results about the additive group of this d.g. near-ring similar to those proved by Meldrum for a group d.g. near-ring of a faithful d.g. near-ring.


References [Enhancements On Off] (What's this?)

  • [1] A. Fröhlich, On groups over a d.g. near-ring. I: Sum constructions and free $ R$-groups, Quart. J. Math. Oxford (2) 11 (1960), 193-210. MR 0120265 (22:11022)
  • [2] S. J. Mahmood, Limits and colimits in categories of d.g. near-rings, Proc. Edinburgh Math. Soc. 23 (1980), 1-7. MR 582016 (81j:16045)
  • [3] J. D. P. Meldrum, The representation of d.g. near-rings, J. Austral. Math. Soc. 16 (1973), 467-480. MR 0338086 (49:2853)
  • [4] -, The group distributively generated near-ring, Proc. London Math. Soc. (3) 32 (1976), 323-346. MR 0396689 (53:551)
  • [5] -, Presentations of faithful d.g. near-rings, Proc. Edinburgh Math. Soc. 23 (1980), 49-56. MR 582022 (81i:16048)
  • [6] -, Upper faithful d.g. near-rings (submitted).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A76, 16A26

Retrieve articles in all journals with MSC: 16A76, 16A26


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0699398-9
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society